# SDR SWAA2020021741425

- Difficulty date: January 27, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 885-888
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOG PAGE #1299746 FUSELAGE SKIN DENTED/GOUGE AT APPROX. STA 885-888 L=1.7" W=1.7" D=.112". REF: LOG PAGE #1299742 AND NON ROUTINE #U135001. / FUSELAGE SKIN DENT/GOUGE AT BS 885-888, BETWEEN S20L-S23L WAS REPAIRED IAW ATS ER 20-01481 REV IR DATED 13FEB20 AND EA 1-753-36548 REV IR.
